I had it removed on Aug 2 and for the last week I've been nauseous, had a constant headache, been uber emotional, tired, and I'm snapping at my 2 year old over nothing. I went to my Dr about the headaches and the emo stuff (have battled depression for over 10 years) and she gave me some Tylenol/caffeine stuff and Welbutrin. Now, 3 days later, I am informed by ladies on HERE of the "Mirena Crash". Googled it and I cannot believe what I am reading. This had ME written all over it!!
My question is this: Of you ladies that have been on Mirena, did you have this "crash"? How long did it last? Did you take anything (OTC, prescribed, or homeopathic) to ease symptoms?
Answer by sherribeare at 2:24 AM on Aug. 19, 2010
Answer by Apple_Pie2010 at 3:01 AM on Aug. 19, 2010
Answer by melmae3 at 10:31 AM on Dec. 20, 2010
Answer by HW614 at 10:48 PM on Apr. 23, 2012
Next question overall
(Money & Work)
Does anyone know of legitimate work from home programs that really bring in...